About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 657839, 9 pages
http://dx.doi.org/10.1155/2011/657839
Research Article

Exact Solution of Impulse Response to a Class of Fractional Oscillators and Its Stability

1School of Information Science and Technology, East China Normal University, no. 500, Dong-Chuan Road, Shanghai 200241, China
228 Farrer Road, #05-01, Sutton Place, Singapore 268831
3College of Computer Science, Zhejiang University of Technology, Hangzhou 310023, China

Received 18 August 2010; Accepted 15 September 2010

Academic Editor: Cristian Toma

Copyright © 2011 Ming Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li, S. C. Lim, and Shengyong Chen, “Exact Solution of Impulse Response to a Class of Fractional Oscillators and Its Stability,” Mathematical Problems in Engineering, vol. 2011, Article ID 657839, 9 pages, 2011. doi:10.1155/2011/657839